Open Access
Translator Disclaimer
February, 1976 Limit Laws for Maxima and Second Maxima from Strong-Mixing Processes
Toshio Mori
Ann. Probab. 4(1): 122-126 (February, 1976). DOI: 10.1214/aop/1176996190

Abstract

In 1972, R. E. Welsch obtained a class of two-dimensional laws which includes the class of all possible limit laws for a sequence of normalized pairs $(M_n, S_n)$, where $M_n$ and $S_n$ are the maximum and the second maximum of the first $n$ terms from a stationary strong-mixing sequence of random variables. In this note an example is given to show that these two classes are identical.

Citation

Download Citation

Toshio Mori. "Limit Laws for Maxima and Second Maxima from Strong-Mixing Processes." Ann. Probab. 4 (1) 122 - 126, February, 1976. https://doi.org/10.1214/aop/1176996190

Information

Published: February, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0332.60020
MathSciNet: MR428392
Digital Object Identifier: 10.1214/aop/1176996190

Subjects:
Primary: 62E20
Secondary: 62G30

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.4 • No. 1 • February, 1976
Back to Top